# SDR 2002UALA00077

- Difficulty date: January 11, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N924UA
- Make and model: Boeing 737522
- Aircraft serial: 26645
- Aircraft time: 28,739 hours, 21,504 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT AFT BEAM STATION 845 WEB CHAFED AND GOUGED.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER.
